Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Has low calcium and low iron. On tums and novaferrum. Getting high triglycerides. What's wrong?

My, son has low calcium and the doctor started him on tums 4 times a day. his calcium has come up some but is still low. now his iron is low ( 45) and they stared him on (novaferrum 4 oz. twice a day) for 6 weeks and now his iron is 42 still falling. and they are saying now that his triglycerides are high and rising 394. i think that the doctor is not doing enough and what is your oppenion on what is going on, or what can we do
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there...
First thing if he has low calcium ,low iron than he should be evaluated for malabsorption and he should get Stool RE test.Sometime in young individuals malabsorption should be ruled out.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor